Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Grothendieck groups and divisor groups


Author: Robert M. Fossum
Journal: Proc. Amer. Math. Soc. 18 (1967), 560-565
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9939-1967-0217148-8
MathSciNet review: 0217148
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24. MR 0117252 (22:8034)
  • [2] N. Bourbaki, Algèbre commutative, Chapitre 4, Hermann, Paris, 1961.
  • [3] -, Algèbre commutative, Chapitre 7, Hermann, Paris, 1965.
  • [4] A. Heller and I. Reiner, Grothendieck groups of orders in semisimple algebras, Trans. Amer. Math. Soc. 112 (1964), 344-355. MR 0161889 (28:5093)
  • [5] -, Grothendieck groups of integral group rings, Illinois J. Math. 9 (1965), 349-359. MR 0175935 (31:211)
  • [6] O. Goldman, Quasi-equality in maximal orders, J. Math. Soc. Japan 13 (1961), 371-376. MR 0162825 (29:129)
  • [7] J. A. Riley, Reflexive ideals in maximal orders, J. Algebra 2 (1965), 451-465. MR 0190171 (32:7585)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217148-8
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society